# SDR DALA2014120406417

- Difficulty date: December 1, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 62,920 hours, 46,540 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY LIGHTS IN THE VENTRAL STAIRWAY WERE INOPERATIVE.  MAINTENANCE FOUND BROKEN TERMINALS AT THE AFT STAIRWAY EMERGENCY LIGHT L2646 AND REPAIRED THEM. THE SYSTEM RETURNED TO NORMAL OPERATION.
